# SDR A6WA201140952

- Difficulty date: October 6, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 22,173 hours, 20,837 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR INBD L/E CHAFED.  REMOVED CHAFED FILLERS, FABRICATED NEW FILLERS IAW REO 601R-52-82-034 AND REO 601R-52-82-102 AND INSTALLED.
